# SDR COMA9710180

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Insert
- Part number: 8173861
- Condition: Worn
- Location: Propeller
- Part time: 2,077 hours
- Component: RFC11AA16A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY REMOVED FROM AIRCRAFT FOR SCHEDULED ENGINE CHANGE.  ASSEMBLY WAS RECEIVED IN THE PROPELLER SHOP DUE TO BLADES BEING EXCESSIVELY LOOSE CAUSING AN IMBALANCE SITUATION.  FOUND BEARING INSERT WORN IN AN OVAL FASHION, MEASURING FROM 0.0665 - 0.097 (WALL THICKNESS).  BEARINGS WERE REMOVED FROM SERVICE AND REPLACED WITH SERVICEABLE BEARINGS.
